# SDR TRAX200600237

- Difficulty date: May 18, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 11,380 hours, 9,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT ANCHOR FITTINGS CRACKED.  REMOVED AND REPLACED AFT FITTING, 601R380741-3, AFT LEVER 601R319741-1 AND BEARING M81934/2-10A016 IAW CRJ AMM 52-11-17. REMOVED AND REPLACED  FWD FITTING 601R380742-3 IAW CRJ AMM 52-11-17. INSTALLED FWD LEVER 601R319741-2 AND BEARINGS M81934/2-10A016 IAW (CLOSED).
